# SDR R61A2020102600720

- Difficulty date: October 5, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N239JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000244
- Aircraft time: 31,158 hours, 19,327 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 17071339401
- Condition: Out Of Adjust
- Location: Emergency Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS OUT OF SERVICE FOR A HEAVY MAINTENANCE CHECK.  EMERGENCY EXTENTION CABLE SYSTEM FAILED FUNCTIONAL TEST.  ADJUSTED EMERGENCY EXTENTION SYSTEM CABLE, IAW E175 AMM 32-34-09-820-801-A.  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
